# SDR REXA2019100501472

- Difficulty date: October 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294017
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK. (AI). CANISTER WELDED NO.3 IN STA WS148 AT LH MAIN FUEL TANK, WAS REPAIRED PER, REO 670-57-42-577 REV --. FUEL LEAK CHECK LH MAIN FUEL TANK WAS PERFORMED PER CRJ-900 AMM 28-11-00-790-801-A01 AND NO LEAK WAS FOUND.
